Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Not able to hear properly. Any ear drops to remove the wax from ear?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions

I am feeling that I am not able to hear properly from my right ear and feel as if my ear is chocked, I tried cleaning it gently with a ear bud but as the was kind of hard I was reluctant to forcefully clean it.

I want to know about any ear drop which can help cleaning up the wax completely from my ears.

Posted Mon, 24 Dec 2012 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 1 hour later

Thanks for posting the query

Impacted ear wax can cause blockage of the ear. You should never try to clean it by yourself, if you do so, you may damage the ear drum.

Best is to use wax solvents (such as waxol, cerumol, dewax), 3 drops 4-5 times a day for 3-4 days. After instilling the drops please consult your doctor for the safe and complete removal.

After using wax solvents the block might further worsen and there could be mild pain in the ear. Do not worry, this is normal and it is due to swelling of the wax after absorbing the wax solvents.

Hope I have answered your queries; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor